Daycor Syp 120ml (Syrup)

Daycor Syp 120ml-ANTI ALLERGY

Daycor Syp 120ml

Product Name: Daycor Syp 120ml

Ingredients: Each 10ml contains Pholcodine 3.33 mg, Pseudoephedrine HCl 13.33 mg, Paracetamol 200mg

Pack Size: 120ml


Write a review

Please login or register to review

Daycor Syp 120ml

  • Views: 613
  • Brand: ABBOT
  • Product Form: Syrup
  • Availability: In Stock
  • Delivery Time: Usually within 24 to 48 hours across Pakistan

  • Rs.69/-

Available Options

Tags:syrup daycor, syp, 120ml, anti, allergy, syrup